# SDR 98ZZZX1295

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Housing
- Condition: Defective
- Location: Turbocharger
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BEARING HOUSING HAS BEEN FLAME SPRAYED.  THE DEGREE OF FLAME SPRAY WAS UNKNOWN UNTIL WELDING.  IT WAS THEN THE SEPARATION STARTED OCCURRING.  THIS PART IS REJECTED FROM SERVICE.  ALUMINUM AND BRASS ARE NOT COMPATIBLE.  FLAME SPRAY REPAIRS GREATLY SHORTEN THE LIFE OF THIS PART.  THIS IS AN UNRELIABLE REPAIR.  SUBMITTER RECOMMENDED THIS TYPE OF REPAIR ON THESE PARTS BE STOPPED.  THERE IS NO PREVIOUS REPAIR STATION IDENTIFIER ON THIS PART.
